Alert archive / Oregon / Freeze Warnings in 2011

Freeze Warning 5, NWS Medford, OR

February 1, 2011Coos County, Curry County, Douglas County, Oregon

NWS Medford, OR issued this freeze warning at Feb 1, 2011, 2:38 AM PST for Coos County, Curry County, Douglas County, Oregon. It took effect at Feb 2, 2011, 12:00 AM PST. It was in force for 8 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Feb 1, 2011, 2:38 AM PST (10:38 UTC)
In effect from
Feb 2, 2011, 12:00 AM PST
Expired
Feb 2, 2011, 8:00 AM PST
In force
8 hr
Issued by
NWS Medford, OR

Counties Coos County, OR, Curry County, OR, Douglas County, OR

The radar

The Medford radar (KMAX), 135 km from the middle of the area, began a volume at 10:41 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Medford/Jackson, OR (KMFR), launched 00:00Z, 10.6 hours before the alert went out and 108 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Medford/Jackson, OR at 00:00Z on 2011-02-01Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Medford/Jackson, OR at 00:00Z on 2011-02-01The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 30 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1047 m above ground
0-6 km bulk shear
54 kt
0-1 km storm-relative helicity
30 m²/s²
0-3 km storm-relative helicity
160 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

654 
WWUS76 KMFR 011038
NPWMFR

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE MEDFORD OR
238 AM PST TUE FEB 1 2011

ORZ021-011600-
/O.UPG.KMFR.FZ.A.0003.110202T0800Z-110202T1600Z/
/O.NEW.KMFR.FZ.W.0005.110202T0800Z-110202T1600Z/
SOUTH CENTRAL OREGON COAST-
INCLUDING THE CITIES OF...COOS BAY...NORTH BEND...COQUILLE
238 AM PST TUE FEB 1 2011

...FREEZE WARNING IN EFFECT FROM MIDNIGHT TONIGHT TO 8 AM PST
WEDNESDAY...

THE NATIONAL WEATHER SERVICE IN MEDFORD HAS ISSUED A FREEZE
WARNING...WHICH IS IN EFFECT FROM MIDNIGHT TONIGHT TO 8 AM PST
WEDNESDAY. THE FREEZE WATCH IS NO LONGER IN EFFECT. 


* TEMPERATURE: LOW TEMPERATURES TONIGHT AND WEDNESDAY MORNING ARE
  FORECAST TO DROP INTO THE UPPER 20S INLAND LOCATIONS TO LOWER
  30S AT THE COAST.

* IMPACTS: VEGETATION THAT IS VULNERABLE TO FREEZING TEMPERATURES
  MAY BE KILLED. INLAND ROADS MAY SEE SOME FROZEN ROAD SURFACES BY
  MORNING...WHICH MAY LINGER INTO MID TO LATE MORNING ON SHADED
  ROAD SURFACES IN INLAND VALLEYS. FREEZING OF EXPOSED WATER PIPES
  ARE ALSO POSSIBLE.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR
HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER
SENSITIVE VEGETATION.

&&

$$

ORZ023-024-026-029>031-011600-
/O.CON.KMFR.AS.Y.0003.110201T1800Z-110205T1800Z/
CENTRAL DOUGLAS COUNTY-EASTERN CURRY COUNTY AND JOSEPHINE COUNTY-
JACKSON COUNTY-KLAMATH BASIN-
NORTHERN AND EASTERN KLAMATH COUNTY AND WESTERN LAKE COUNTY-
CENTRAL AND EASTERN LAKE COUNTY-
INCLUDING THE CITIES OF...ROSEBURG...SUTHERLIN...GREEN...
GRANTS PASS...MEDFORD...ASHLAND...ALTAMONT...KLAMATH FALLS...
BEATTY...BLY...SPRAGUE RIVER
238 AM PST TUE FEB 1 2011

...AIR STAGNATION ADVISORY REMAINS IN EFFECT FROM 10 AM THIS
MORNING TO 10 AM PST SATURDAY...

AN AIR STAGNATION ADVISORY REMAINS IN EFFECT FROM 10 AM THIS
MORNING TO 10 AM PST SATURDAY. 

* SYNOPSIS: A RIDGE OF HIGH PRESSURE WILL BUILD OVER THE 
  REGION...REMAINING THROUGH THE END OF THE WEEK. A WEAK FRONT 
  MOVES THROUGH THE REGION SATURDAY...BRINGING MIXING TO THE 
  REGION. 

* IMPACTS: LIGHT WINDS AND A STRONG INVERSION WILL TRAP AIR IN 
  THE VALLEYS. IN THIS PATTERN POLLUTANTS WILL ACCUMULATE IN THE 
  VALLEYS UNTIL THE PATTERN CHANGES. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

AN AIR STAGNATION ADVISORY INDICATES THAT DUE TO LIMITED MOVEMENT
OF AN AIRMASS ACROSS THE ADVISORY AREA...POLLUTION WILL INCREASE.

&&

$$

PETRUCELLI
4 follow-up statements
663 
WWUS76 KMFR 011601
NPWMFR

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE MEDFORD OR
801 AM PST TUE FEB 1 2011

ORZ021-020015-
/O.CON.KMFR.FZ.W.0005.110202T0800Z-110202T1600Z/
SOUTH CENTRAL OREGON COAST-
INCLUDING THE CITIES OF...COOS BAY...NORTH BEND...COQUILLE
801 AM PST TUE FEB 1 2011

...FREEZE WARNING REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 8 AM
PST WEDNESDAY...

A FREEZE WARNING REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 8 AM
PST WEDNESDAY. 

* TEMPERATURE: LOW TEMPERATURES TONIGHT AND WEDNESDAY MORNING 
  ARE FORECAST TO DROP INTO THE UPPER 20S INLAND LOCATIONS TO 
  LOWER 30S AT THE COAST. 

* IMPACTS: VEGETATION THAT IS VULNERABLE TO FREEZING 
  TEMPERATURES MAY BE KILLED. INLAND ROADS MAY SEE SOME FROZEN 
  ROAD SURFACES BY MORNING...WHICH MAY LINGER INTO MID TO LATE 
  MORNING ON SHADED ROAD SURFACES IN INLAND VALLEYS. FREEZING OF 
  EXPOSED WATER PIPES ARE ALSO POSSIBLE. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR
HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER
SENSITIVE VEGETATION.

&&

$$

ORZ023-024-026-029>031-020015-
/O.CON.KMFR.AS.Y.0003.110201T1800Z-110205T1800Z/
CENTRAL DOUGLAS COUNTY-EASTERN CURRY COUNTY AND JOSEPHINE COUNTY-
JACKSON COUNTY-KLAMATH BASIN-
NORTHERN AND EASTERN KLAMATH COUNTY AND WESTERN LAKE COUNTY-
CENTRAL AND EASTERN LAKE COUNTY-
INCLUDING THE CITIES OF...ROSEBURG...SUTHERLIN...GREEN...
GRANTS PASS...MEDFORD...ASHLAND...ALTAMONT...KLAMATH FALLS...
BEATTY...BLY...SPRAGUE RIVER
801 AM PST TUE FEB 1 2011

...AIR STAGNATION ADVISORY REMAINS IN EFFECT UNTIL 10 AM PST
SATURDAY...

AN AIR STAGNATION ADVISORY REMAINS IN EFFECT UNTIL 10 AM PST
SATURDAY. 

* SYNOPSIS: A RIDGE OF HIGH PRESSURE WILL BUILD OVER THE 
  REGION...REMAINING THROUGH THE END OF THE WEEK. A WEAK FRONT 
  MOVES THROUGH THE REGION SATURDAY...BRINGING MIXING TO THE 
  REGION. 

* IMPACTS: LIGHT WINDS AND A STRONG INVERSION WILL TRAP AIR IN 
  THE VALLEYS. IN THIS PATTERN POLLUTANTS WILL ACCUMULATE IN THE 
  VALLEYS UNTIL THE PATTERN CHANGES. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

AN AIR STAGNATION ADVISORY INDICATES THAT DUE TO LIMITED MOVEMENT
OF AN AIRMASS ACROSS THE ADVISORY AREA...POLLUTION WILL INCREASE.

&&

$$

SK
098 
WWUS76 KMFR 012246
NPWMFR

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE MEDFORD OR
246 PM PST TUE FEB 1 2011

ORZ021-021200-
/O.CON.KMFR.FZ.W.0005.110202T0800Z-110202T1600Z/
SOUTH CENTRAL OREGON COAST-
INCLUDING THE CITIES OF...COOS BAY...NORTH BEND...COQUILLE
246 PM PST TUE FEB 1 2011

...FREEZE WARNING REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 8 AM
PST WEDNESDAY...

A FREEZE WARNING REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 8 AM
PST WEDNESDAY. 

* TEMPERATURE: LOW TEMPERATURES TONIGHT AND WEDNESDAY MORNING 
  ARE FORECAST TO DROP INTO THE UPPER 20S INLAND LOCATIONS TO 
  LOWER 30S AT THE COAST. 

* IMPACTS: VEGETATION THAT IS VULNERABLE TO FREEZING 
  TEMPERATURES MAY BE KILLED. INLAND ROADS MAY SEE SOME FROZEN 
  ROAD SURFACES BY MORNING...WHICH MAY LINGER INTO MID TO LATE 
  MORNING ON SHADED ROAD SURFACES IN INLAND VALLEYS. FREEZING OF 
  EXPOSED WATER PIPES ARE ALSO POSSIBLE. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR
HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER
SENSITIVE VEGETATION.

&&

$$

ORZ023-024-026-029>031-021200-
/O.CON.KMFR.AS.Y.0003.000000T0000Z-110205T1800Z/
CENTRAL DOUGLAS COUNTY-EASTERN CURRY COUNTY AND JOSEPHINE COUNTY-
JACKSON COUNTY-KLAMATH BASIN-
NORTHERN AND EASTERN KLAMATH COUNTY AND WESTERN LAKE COUNTY-
CENTRAL AND EASTERN LAKE COUNTY-
INCLUDING THE CITIES OF...ROSEBURG...SUTHERLIN...GREEN...
GRANTS PASS...MEDFORD...ASHLAND...ALTAMONT...KLAMATH FALLS...
BEATTY...BLY...SPRAGUE RIVER
246 PM PST TUE FEB 1 2011

...AIR STAGNATION ADVISORY REMAINS IN EFFECT UNTIL 10 AM PST
SATURDAY...

AN AIR STAGNATION ADVISORY REMAINS IN EFFECT UNTIL 10 AM PST
SATURDAY. 

* SYNOPSIS: A RIDGE OF HIGH PRESSURE WILL BUILD OVER THE
  REGION...REMAINING THROUGH THE END OF THE WEEK. A WEAK FRONT IS
  EXPECTED TO BREAK UP THE STAGNANT VALLEY AIR SATURDAY THROUGH
  SUNDAY AS A WEAK COLD FRONT ARRIVES FROM THE NORTH.

* IMPACTS: LIGHT WINDS AND A STRONG INVERSION WILL TRAP AIR IN THE
  VALLEYS. IN THIS PATTERN POLLUTANTS WILL ACCUMULATE IN THE
  VALLEYS WITH DECREASING AIR QUALITY LIKELY UNTIL THE PATTERN
  CHANGES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

AN AIR STAGNATION ADVISORY INDICATES THAT DUE TO LIMITED MOVEMENT
OF AN AIRMASS ACROSS THE ADVISORY AREA...POLLUTION WILL INCREASE.

&&

$$

STAVISH
083 
WWUS76 KMFR 021024
NPWMFR

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE MEDFORD OR
224 AM PST WED FEB 2 2011

ORZ021-021600-
/O.CON.KMFR.FZ.W.0005.000000T0000Z-110202T1600Z/
SOUTH CENTRAL OREGON COAST-
INCLUDING THE CITIES OF...COOS BAY...NORTH BEND...COQUILLE
224 AM PST WED FEB 2 2011

...FREEZE WARNING REMAINS IN EFFECT UNTIL 8 AM PST THIS MORNING...

A FREEZE WARNING REMAINS IN EFFECT UNTIL 8 AM PST THIS MORNING. 

* TEMPERATURE: LOW TEMPERATURES THIS MORNING WILL START OUT IN THE
  UPPER 20S INLAND LOCATIONS TO LOWER 30S AT THE COAST.

* IMPACTS: VEGETATION THAT IS VULNERABLE TO FREEZING 
  TEMPERATURES MAY BE KILLED. INLAND ROADS MAY SEE SOME FROZEN 
  ROAD SURFACES BY MORNING...WHICH MAY LINGER INTO MID TO LATE 
  MORNING ON SHADED ROAD SURFACES IN INLAND VALLEYS. FREEZING OF 
  EXPOSED WATER PIPES ARE ALSO POSSIBLE. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR
HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER
SENSITIVE VEGETATION.

&&

$$

ORZ023-024-026-029>031-021600-
/O.EXT.KMFR.AS.Y.0003.000000T0000Z-110206T1800Z/
CENTRAL DOUGLAS COUNTY-EASTERN CURRY COUNTY AND JOSEPHINE COUNTY-
JACKSON COUNTY-KLAMATH BASIN-
NORTHERN AND EASTERN KLAMATH COUNTY AND WESTERN LAKE COUNTY-
CENTRAL AND EASTERN LAKE COUNTY-
INCLUDING THE CITIES OF...ROSEBURG...SUTHERLIN...GREEN...
GRANTS PASS...MEDFORD...ASHLAND...ALTAMONT...KLAMATH FALLS...
BEATTY...BLY...SPRAGUE RIVER
224 AM PST WED FEB 2 2011

...AIR STAGNATION ADVISORY NOW IN EFFECT UNTIL 10 AM PST SUNDAY...

THE AIR STAGNATION ADVISORY IS NOW IN EFFECT UNTIL 10 AM PST
SUNDAY. 

* SYNOPSIS: A RIDGE OF HIGH PRESSURE WILL BUILD OVER THE
  REGION...REMAINING THROUGH THE FIRST HALF OF THE WEEKEND. A WEAK
  FRONT IS EXPECTED TO BREAK UP THE STAGNANT VALLEY AIR SUNDAY
  AFTERNOON THROUGH MONDAY AS COLD FRONT ARRIVES FROM THE NORTH.  
 

* IMPACTS: LIGHT WINDS AND A STRONG INVERSION WILL TRAP AIR IN 
  THE VALLEYS. IN THIS PATTERN POLLUTANTS WILL ACCUMULATE IN THE 
  VALLEYS WITH DECREASING AIR QUALITY LIKELY UNTIL THE PATTERN 
  CHANGES. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

AN AIR STAGNATION ADVISORY INDICATES THAT DUE TO LIMITED MOVEMENT
OF AN AIRMASS ACROSS THE ADVISORY AREA...POLLUTION WILL INCREASE.

&&

$$
933 
WWUS76 KMFR 021602
NPWMFR

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE MEDFORD OR
802 AM PST WED FEB 2 2011

ORZ021-021715-
/O.EXP.KMFR.FZ.W.0005.000000T0000Z-110202T1600Z/
SOUTH CENTRAL OREGON COAST-
INCLUDING THE CITIES OF...COOS BAY...NORTH BEND...COQUILLE
802 AM PST WED FEB 2 2011

...FREEZE WARNING HAS EXPIRED...

THE FREEZE WARNING IS NO LONGER IN EFFECT. 


$$

ORZ023-024-026-029>031-030015-
/O.CON.KMFR.AS.Y.0003.000000T0000Z-110206T1800Z/
CENTRAL DOUGLAS COUNTY-EASTERN CURRY COUNTY AND JOSEPHINE COUNTY-
JACKSON COUNTY-KLAMATH BASIN-
NORTHERN AND EASTERN KLAMATH COUNTY AND WESTERN LAKE COUNTY-
CENTRAL AND EASTERN LAKE COUNTY-
INCLUDING THE CITIES OF...ROSEBURG...SUTHERLIN...GREEN...
GRANTS PASS...MEDFORD...ASHLAND...ALTAMONT...KLAMATH FALLS...
BEATTY...BLY...SPRAGUE RIVER
802 AM PST WED FEB 2 2011

...AIR STAGNATION ADVISORY REMAINS IN EFFECT UNTIL 10 AM PST
SUNDAY...

AN AIR STAGNATION ADVISORY REMAINS IN EFFECT UNTIL 10 AM PST
SUNDAY. 

* SYNOPSIS: A RIDGE OF HIGH PRESSURE WILL BUILD OVER THE 
  REGION...REMAINING THROUGH THE FIRST HALF OF THE WEEKEND. A 
  WEAK FRONT IS EXPECTED TO BREAK UP THE STAGNANT VALLEY AIR 
  SUNDAY AFTERNOON THROUGH MONDAY AS COLD FRONT ARRIVES FROM THE 
  NORTH. 

* IMPACTS: LIGHT WINDS AND A STRONG INVERSION WILL TRAP AIR IN 
  THE VALLEYS. IN THIS PATTERN POLLUTANTS WILL ACCUMULATE IN THE 
  VALLEYS WITH DECREASING AIR QUALITY LIKELY UNTIL THE PATTERN 
  CHANGES. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

AN AIR STAGNATION ADVISORY INDICATES THAT DUE TO LIMITED MOVEMENT
OF AN AIRMASS ACROSS THE ADVISORY AREA...POLLUTION WILL INCREASE.

&&

$$

What forecasters said that day

The local office's own words before this freeze warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Medford, OR wrote its last area forecast discussion before this freeze warning went out at Jan 31, 8:40 PM PST, 5 hours 58 minutes earlier.

Area forecast discussion, Jan 31, 8:40 PM PST, 5 hours 58 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MEDFORD OR
840 PM PST MON JAN 31 2011

.DISCUSSION...A 500MB RIDGE IS CONTINUING TO BUILD ALONG THE COAST
THIS EVENING. NORTHERLY FLOW IS SPREADING SCATTERED MID AND HIGH
CLOUDS ACROSS THE REGION. AS THE RIDGE BEGINS TO BUILD INTO THE AREA
TUESDAY THE MID AND HIGH CLOUDS WILL DISSIPATE. BOTH THE NAM AND GFS
SHOW STRONG SUBSIDENCE DRYING DEVELOPING OVER THE REGION TUESDAY AND
PERSISTING AT LEAST THROUGH FRIDAY. WITH SUCH STRONG DRYING MIXING
DOWN TO NEAR THE SURFACE THE EXTENT AND DURATION OF VALLEY LOW
CLOUDS AND FOG MAY BE SOMEWHAT LIMITED BEGINNING TUESDAY NIGHT.

&&

.LONG RANGE DISCUSSION...FRIDAY THROUGH MONDAY...MAIN FEATURE
DURING THIS PERIOD CONTINUES TO BE THE DOMINATE LONGWAVE RIDGE OF
HIGH PRESSURE AND ITS POSITION OFFSHORE. GOOD AGREEMENT EXISTS IN
THE MODELS...BOTH OPERATIONALLY AND IN THE ENSEMBLES...AT THE
START OF THE PERIOD BEFORE BEGINNING TO DIVERGE ON THE MOVEMENT OF
THE RIDGE AXIS. THE CENTER OF HIGH PRESSURE IS EXPECTED TO BE NEAR
40N 130W FRIDAY...WHICH KEEPS THE CWA STILL UNDER THE STAGNANT AIR
WITH MORNING LOW CLOUDS AND FOG IN THE WEST SIDE VALLEYS. THE
MODELS BEGIN TO SHOW SHORTWAVES RIDING OVER THE TOP OF THE RIDGE
AND INTO THE NORTHERN ROCKIES REGION FOR THE WEEKEND. DIFFERENCES
REMAIN AS TO THE WESTWARD INFLUENCE OF THESE SHORTWAVES AND HOW
FAR WEST THE RIDGE AXIS SHIFTS. THE CENTER OF THE HIGH PRESSURE IS
EXPECTED TO BE IN THE AREA OF 35N 135W DURING THIS TIME. SLIGHT
CHANCE POPS WERE MAINTAINED SATURDAY AND SUNDAY OVER THE WEST SIDE
AND INTO THE CASCADES FOR THESE SHORTWAVES MOVING IN THE FAST FLOW
TO THE EAST. THE MOST RECENT OPERATIONAL RUNS OF THE ECMWF AND GFS
SHOW THE RIDGE AXIS SHARPENING AND SHIFTING SLIGHTLY EAST AGAIN
MONDAY AS A TROUGH DEEPENS OVER THE PLAINS. THE ENSEMBLES SHOW
CONSIDERABLE SPREAD HERE AND WOULD KEEP THE CENTER OF HIGH
PRESSURE STILL NEAR 135W AND THE REGION UNDER THE FAST NORTH TO
NORTHWEST FLOW. WE HAVE KEPT THE REGION DRY MONDAY WITH
TEMPERATURES AT OR SLIGHTLY ABOVE NORMALS.

&&

.AVIATION...LOCAL AREAS IFR CONDITIONS EXPECTED TO DEVELOP ALONG THE
COAST AND INLAND VALLEYS SOUTHWEST OREGON OVERNIGHT AND INTO TUESDAY
MORNING...OTHERWISE VFR CONDITIONS PREVAILING.

&&

.MFR WATCHES/WARNINGS/ADVISORIES...
OR...FREEZE WATCH FROM LATE TUESDAY NIGHT THROUGH WEDNESDAY MORNING
     FOR ORZ021.
     AIR STAGNATION ADVISORY FROM 10 AM TUESDAY TO 10 AM PST
     SATURDAY FOR ORZ023-024-026-029>031.

CA...NONE.

PACIFIC COASTAL WATERS...SMALL CRAFT ADVISORY FOR WINDS FROM 10 PM
THIS EVENING TO 10 PM PST TUESDAY FOR PZZ376.

HOLTZ
Hazardous weather outlook, Jan 31, 4:19 PM PST, 10 hours 19 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MEDFORD OR
419 PM PST MON JAN 31 2011

ORZ021-021600-
SOUTH CENTRAL OREGON COAST-
419 PM PST MON JAN 31 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST
OREGON.

.DAY ONE...THIS AFTERNOON AND TONIGHT

NO SIGNIFICANT WEATHER IS EXPECTED DURING THIS PERIOD.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

A FREEZE WATCH IS IN EFFECT FROM LATE TUESDAY NIGHT THROUGH
WEDNESDAY MORNING.  PLEASE SEE LATEST WATCH MESSAGE FOR FURTHER DETAILS.

.SPOTTER INFORMATION STATEMENT...

NO SPOTTER ACTIVATION WILL BE REQUIRED.

ORZ023-024-026-029>031-021600-
CENTRAL DOUGLAS COUNTY-EASTERN CURRY COUNTY AND JOSEPHINE COUNTY-
JACKSON COUNTY-KLAMATH BASIN-
NORTHERN AND EASTERN KLAMATH COUNTY AND WESTERN LAKE COUNTY-
CENTRAL AND EASTERN LAKE COUNTY-
419 PM PST MON JAN 31 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
OREGON AND SOUTHWEST OREGON.

.DAY ONE...THIS AFTERNOON AND TONIGHT

NO SIGNIFICANT WEATHER IS EXPECTED DURING THIS PERIOD.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

AN AIR STAGNATION ADVISORY WILL GO INTO EFFECT AT 10 AM TUESDAY
THROUGH 10 AM SATURDAY. HIGH PRESSURE WILL ONCE AGAIN MOVE
OVER SOUTHERN OREGON AND NORTHERN CALIFORNIA. THIS WILL RESULT IN
FOGGY MORNINGS AND SEASONALLY WARM AFTERNOONS. STAGNANT AIR WILL
TRAP POLLUTANTS NEAR THE SURFACE. PLEASE SEE THE LATEST ADVISORY
MESSAGE FOR FURTHER DETAILS.

.SPOTTER INFORMATION STATEMENT...

NO SPOTTER ACTIVATION WILL BE REQUIRED.

OTTENWELLER

Nearby

Freeze Warnings in Oregon, 2011Every freeze warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.